# SDR SWAA2023112115200

- Difficulty date: October 26, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE # 7 FROM AFT TO FWD ON STR 16-L FOUND CRACKED BETWEEN STA 294.5 AND 303.9<[01] REMOVED AND REPLACED DAMAGE STRINGER AT STR 16L STA 294.5-303.9 REF SRM 53-00-03-2R-1 FIGURE 205 TABLE 201 AND TABLE 202 AND DWG # 141A3120. EA # 21-153-03254-WIP1/8985298;[02] (RII) VERIFIED STEP 1;[03] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 REPAIR 1 AND EA 23-153-03254.';[04] VERIFIED STEP 3
